MAUDE Adverse Event Report: ARTHREX, INC. Ø6X 20MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. Ø6X 20MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER
Model Number Ø6X 20MM PEEK IF SCRW NON-VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/30/2025, a sales representative reported via email that an ar-4020p-06 fastthread peek interference screw with disposable sheath broke during insertion.All of the screw fragments were removed, and there were no negative effects on the case duration or ability to complete it.This was discovered during a btb acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 07/08/2025: a non-arthrex product was used to complete the case.There was no case delay, and no added anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
Ø6X 20MM PEEK IF SCRW NON-VENTED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22569252
Report Number1220246-2025-03014
Device Sequence Number9283302
Product Code MAI
UDI-Device Identifier00888867294998
UDI-Public(01)00888867294998(11)240919(17)290430(10)15319737
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ6X 20MM PEEK IF SCRW NON-VENTED
Device Catalogue NumberAR-4020P-06
Device Lot Number15319737
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown